# SDR USAASB99088

- Difficulty date: April 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N776AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- System (JASC): 2120 · Air Distribution System
- Part: Filters
- Part number: 470044
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SJU - FLT 2134 - AFTER CLIMB-OUT FROM STX AND JUST PASSING SJU, FLIGHT ATTENDANTS NOTICED A BURNING RUBBER TYPE SMELL IN AFT CABIN AT SEAT ROW 21.  ON TAKEOFF, THE NR 2 ENGINE HAD A BLEED TRIP BUT IT RESET OK.  CREW CYCLED LEFT AND RIGHT PACKS AND RECIRCULATION FANS OFF AND ON WITH NO EFFECT A SMELL CONTINUED.  FLIGHT DIVERTED TO SJU AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE RIGHT CABIN TEMPERATURE BULB AND THE RECIRCULATION FAN FILTERS.  SYSTEM CHECKS NORMAL.  NO SMELL NOTED.  (M)
